MathSciNet Relay Station
MathSciNet bibliographic data
MR1685140 (2000b:18018) 18G30 (55P65 55U15)
Johnson, Brenda; McCarthy, Randy Taylor towers for functors of additive categories. J. Pure Appl. Algebra 137 (1999), no. 3, 253–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement